The Annals of Applied Probability

Correction: Brownian models of open processing networks: canonical representation of workload

Michael J. Harrison

Full-text: Open access

Article information

Source
Ann. Appl. Probab., Volume 13, Number 1 (2003), 390-393.

Dates
First available in Project Euclid: 16 January 2003

Permanent link to this document
https://projecteuclid.org/aoap13n1r13

Digital Object Identifier
doi:10.1214/aoap/1042765673

Mathematical Reviews number (MathSciNet)
MR1952004

Zentralblatt MATH identifier
1121.60095

Subjects
Primary: 60K25: Queueing theory [See also 68M20, 90B22] 60J70: Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.) [See also 92Dxx]
Secondary: 90B15: Network models, stochastic

Keywords
Queueing theory heavy traffic dynamic control Brownian approximation equivalent workload formulation

Citation

Harrison, Michael J. Correction: Brownian models of open processing networks: canonical representation of workload. Ann. Appl. Probab. 13 (2003), no. 1, 390--393. doi:10.1214/aoap/1042765673. https://projecteuclid.org/euclid.aoap/1042765673


Export citation

References

  • [1] BERTSIMAS, D. and TSITSIKLIS, J. N. (1997). Introduction to Linear Optimization. Athena Scientific, Belmont, MA.
  • [2] BRAMSON, M. and WILLIAMS, R. J. (2002). Two workload properties of Brownian networks. Unpublished manuscript.
  • STANFORD, CALIFORNIA 94305-5015 E-MAIL: harrison_michael@gsb.stanford.edu

Corrections

  • Author correction to: Brownian models of open processing networks: canonical representation of workload. Ann. Appl. Probab., vol. 10 (2000), no. 1, 75-103.